# SDR USAA2013043000003

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 72,950 hours, 32,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHT BROKEN AT 9C, 9D, 15C, 19C, 17.  REPLACED HOUSING LENS AT SEAT 15C, 19C AND 17C CONNECTED WIRING HARNESS, PERFORMED OPERATIONAL CHECK, FOUND NORMAL PER AIRBUS MAINTENANCE MANUAL 33-51-19.
